Risperdal taper going well
Hello all, I've been on risperdal 4 mg night for 2 years. I tapered down to 3 mg in may and it was hell, severe insomnia for 2 months, irritability, and moodiness were present the whole time. When my new dr in rehab wanted to take me down to 2 mg I was soooooo fearful. However it went well so well in fact I tapered down to 1 mg a week later! I'm going to do that for a month and taper down to .5 then to .25. I read a lot of horror stories about coming off these meds, am so grateful that it's going good. If you're coming off meds, be positive and cut yourself a break it may be very tolerable.
Hi Markeymark, thanks for posting here about Risperdal withdrawal with such an encouraging experience. I went through that myself and found I sometimes had to slow my taper way down if I had extreme withdrawal symptoms.
I'm so glad it's going well for you and thank you for reaching out to inspire others!